Free lattices proof-theoretically

Australasian Journal of Logic 17 (2):110-122 (2020)
  Copy   BIBTEX


A sequent system is used to give alternative proofs of two well known properties of free lattices: Whitman’s condition and semidistributivity. It demonstrates usefulness of such proof systems outside logic.



    Upload a copy of this work     Papers currently archived: 91,386

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Every Free Biresiduated Lattice is Semisimple.H. Takamura - 2003 - Reports on Mathematical Logic:125-133.
Extension without cut.Lutz Straßburger - 2012 - Annals of Pure and Applied Logic 163 (12):1995-2007.
Free modal lattices via Priestley duality.Claudia B. Wegener - 2002 - Studia Logica 70 (3):339 - 352.
Free Boolean Correlations Lattices.Manuel Abad, Alicia Fernandez & Nelli Meske - 1996 - Reports on Mathematical Logic:2-11.
Free q-distributive lattices.Roberto Cignoli - 1996 - Studia Logica 56 (1-2):23 - 29.
The theory of {vec Z}C(2)^2-lattices is decidable.Stefano Baratella & Carlo Toffalori - 1998 - Archive for Mathematical Logic 37 (2):91-104.


Added to PP

9 (#1,228,347)

6 months
2 (#1,240,909)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Tomasz Kowalski
La Trobe University

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references